MathSciNet Relay Station
MathSciNet bibliographic data
MR878131 11S40 (11R23 11R42)
Gras, Georges Pseudo-mesures $p$-adiques associées aux fonctions $L$ de ${\bf Q}$. (French) [$p$-adic pseudomeasures associated with the $L$-functions of ${\bf Q}$] Manuscripta Math. 57 (1987), no. 4, 373–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement